# SDR SWIA201436922

- Difficulty date: March 21, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 29,211 hours, 24,181 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INBD FUSELAGE SIDE HINGE HAS SURFACE CORROSION AT AFT END.  C-CHECK, REMOVED CORROSION, IAW REO.
